Journal article icon

Journal article

Piecewise-smooth chebfuns

Abstract:

Algorithms are described that make it possible to manipulate piecewise-smooth functions on real intervals numerically with close to machine precision. Break points are introduced in some such calculations at points determined by numerical root finding and in others by recursive subdivision or automatic edge detection. Functions are represented on each smooth subinterval by Chebyshev series or interpolants. The algorithms are implemented in object-oriented Matlab in an extension of the chebfun...

Expand abstract
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1093/imanum/drp008

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Journal:
IMA JOURNAL OF NUMERICAL ANALYSIS
Volume:
30
Issue:
4
Pages:
898-916
Publication date:
2010-10-01
DOI:
EISSN:
1464-3642
ISSN:
0272-4979
Source identifiers:
188868
Language:
English
Keywords:
Pubs id:
pubs:188868
UUID:
uuid:dfadd464-8338-4fd4-bb5c-9d192945bc70
Local pid:
pubs:188868
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP